Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über eine Vermutung von Hayman

  • 26 Accesses

  • 9 Citations

This is a preview of subscription content, log in to check access.


  1. 1.

    Clunie, J.: On integral and meromorphic functions. J. London Math. Soc.37, 17–27 (1962).

  2. 2.

    Hayman, W. K.: Picard values of meromorphic functions and their derivatives. Ann. of Math.70, 9–42 (1959).

  3. 3.

    —: Meromorphic functions. Oxford: Clarendon Press 1964.

  4. 4.

    —: Research problems in function theory. London: Univ. Press 1967.

  5. 5.

    Hille, E.: Oscillation theorems in the complex domain. Trans. Amer. Math. Soc.23, 350–385 (1922).

  6. 6.

    Hille, E.: Zero point problems for linear differential equations of the second order. Matematisk Tidsskrift, B,1927, 25–44.

  7. 7.

    Nevanlinna, R.: Über Riemannsche Flächen mit endlich vielen Windungspunkten. Acta Math.58, 295–373 (1932).

  8. 8.

    Ngoan, V., Ostrovskii, I. V.: The logarithmic derivative of a meromorphic function. Akad. Nauk Armjan. SSR Doklady41, 272–277 (1965).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mues, E. Über eine Vermutung von Hayman. Math Z 119, 11–20 (1971). https://doi.org/10.1007/BF01110938

Download citation